2018
Том 70
№ 9

All Issues

Derkach V. A.

Articles: 3
Article (Russian)

On Schur–Nevanlinna–Pick Indefinite Interpolation Problem

Derkach V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 10. - pp. 1299-1315

The Schur–Nevanlinna–Pick interpolation problem is considered in the class of generalized Schur functions and reduced to the problem of the extension of a certain isometric operator V that acts in the Pontryagin space. The description of the solutions of this problem is based on the theory of the resolvent matrix developed by Krein.

Article (Ukrainian)

On generalized resolvents of Hermitian operators in Krein spaces

Derkach V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1134–1147

Various classes of extensions and generalized resolvents of Hermitian operators acting in Krein spaces are described in terms of abstract boundary conditions.

Article (Ukrainian)

Inverse problem in the theory of characteristic operator functions of unbounded operator bundles in a ?? space

Arlinsky Yu. M., Derkach V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 115–122